# SDR CA130204010

- Difficulty date: February 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 66,903 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Fod
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THERE WAS A STRONG ODOR IN THE CABIN. THE ODOR HAD BEEN PRESENT, BUT MINOR, WHILE ON THE GROUND.  THE FLIGHT CREW ELECTED TO DIVERT BACK AND DECLARED AN EMERGENCY DUE TO AN OVERWEIGHT LANDING SITUATION.  THE FLIGHT LANDING WAS OTHERWISE ROUTINE.  THERE WAS NO ADVERSE PASSENGER REACTION. THE ACFT LANDED APPROXIMATELY 3900 KGS OVER THE MAXIMUM STRUCTURAL LANDING WEIGHT.  AMO 349.91, NR 1038 T/S C/O IAW TMS 21-00-00-810-801-A, FOUND LT PACK REHEATER DUCT WITH RUBBER CAP INSIDE, LT PACK DECONTAMINATED IAW 21-00-00-615-002, OPS TEST CARRIED OUT NO ODOR IN CABIN.
